# SDR IPXA12175887

- Difficulty date: October 13, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 12,716 hours, 7,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD 232SG HAS LOWER SKIN PUNCTURED.     ACCOMPLISHED REPAIR ON FLOORBOARD IAW EO A300-5320-42721-B. PARA 6A.
